# SDR AALA20090807SJU02

- Difficulty date: August 6, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N621AM
- Make and model: Boeing 757223
- Aircraft serial: 24579
- Aircraft time: 60,009 hours, 20,922 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 34D SEAT EMERGENCY LIGHT INOPERATIVE.  RE-INSTALLED 34D SEAT EMERGENCY LIGHT SIDEWALL CONNECTOR PLUG, OPS CHECKED NORMAL.
